Homogenous distributions on spaces of Hermitean matrices.
Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 142-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fourier transform of distributions, Hermitian matrices, homogeneous distributions, Hermitean matrices
@article{JRAM_1986__368_152842,
author = {Fulvio Ricci and Elias M. Stein},
title = {Homogenous distributions on spaces of {Hermitean} matrices.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {142--164},
year = {1986},
volume = {368},
zbl = {0608.43006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1986__368_152842/}
}
Fulvio Ricci; Elias M. Stein. Homogenous distributions on spaces of Hermitean matrices.. Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 142-164. http://geodesic.mathdoc.fr/item/JRAM_1986__368_152842/